Schedule for "Recent Advances in Convex Geometry and Geometric Functional Analysis"					
Time & Date	Monday (May 14)	Tuesday (May 15)	Wednesday (May 16)	Thursday (May 17)	Friday (May 18)
7:30-8:30	Breakfast (60 minutes)				
Chair	Jiazu Zhou	Deping Ye	TBD	TBD	TBD
9:00-9:30	Alexander Litvak, Circular law for sparse random regular digraphs	Jin Li, Function-valued valuations	Martin Henk, Remarks on the log- Minkowski problem	Jian Lu, Existence of solutions to the prescribed centroaffine curvature problem	Dmitry Faifman, Crofton formulas in symplectic, contact and Riemannian geometries
9:40-10:10	Kateryna Tatarko, An upper bound on the smallest singular value of a square random matrix	Ben Li, Loewner function of log concave functions	Deane Yang, The dual Minkowski problem	Dongmeng Xi, Cosine transforms on Grassmannians and related inequalities	Youjiang Lin, Affine Orlicz Polya-Szego principle for log- concave functions
10:10-10:40	Coffee Break (within 30 minutes)				
Chair	Jiazu Zhou	Deping Ye	TBD	TBD	TBD
10:40-11:10	Du Zou, Convex Bodies with Identical John and LYZ Ellipsoids	Bentuo Zheng, Banach Spaces with the Ball Covering Property	Sudan Xing, The dual Orlicz-Minkowski problem	Galyna Livshyts, On the dimensional Brunn-Minkowski inequality	Olaf Mordhorst, Duality of Floating and Illumination Bodies
11:20-11:50	Songjun Lv, L_p John ellipsoids associated with spherical measures	Carsten Schütt, Flags and Floating Bodies	Jiakun Liu, A boundary problem for Monge-Ampere equations	Denghui Wu, Lp-Brunn-Minkowski inequalities for general measures and their applications	Baocheng Zhu, The Orlicz-Petty bodies
12:00-13:30			Lunch (90 minutes)		
Chair	Elisabeth Werner	TBD		TBD	TBD
13:40-14:10	Julian Haddad, Sharp affine Sobolev type inequalities and the Busemann- Petty centroid inequality	Florian Besau, Spherical Floating Bodies and Floating Area Measures		Alina Stancu, Transforming centro-affinely one convex curve into another	
14:20-15:00	Qingzhong Huang, On the Loomis-Whitney inequality for isotropic measures	Thomas Hack, Spherical centroid bodies		Shaoxiong Hou, A mixed volume from the anisotropic logarithmic potential	
15:00-15:30	Coffee Break (within 30 minutes)		Free Discussion 13:30-17:00	Coffee Break (within 30 minutes)	
Chair	Elisabeth Werner	TBD	天涯海角	TBD	TBD
15:30-16:00	Philipp Kniefacz, Affine vs. Euclidean Sobolev inequalities	Ning Zhang, A solution to the problem of bodies with congruent sections or projections		Matthew Stephen, Some characterizations of origin- symmetry	
16:10- 16:40	Niufa Fang The functional Lp Minkowski inequality	Liping Yuan, On \$\cal F\$-convexity and related properties		Sen Hu On Feynman Geometry	
17:30	Dinner		Banquet 18:00-20:00	Dinner	